Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 169, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 8, 2011, 8:24 PM MDT for Niobrara County, Wyoming. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 8:24 PM MDT (02:24 UTC)
- Expired
- Aug 8, 2011, 9:17 PM MDT
- In force
- 53 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Niobrara County, WY
The radar
The Rapid City radar (KUDX), 140 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 2.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 2293 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS55 KCYS 090224
SVRCYS
WYC027-090330-
/O.NEW.KCYS.SV.W.0169.110809T0224Z-110809T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
824 PM MDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 930 PM MDT
* AT 819 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17
MILES NORTHEAST OF DULL RESERVOIR...OR 53 MILES NORTHWEST OF
EDGEMONT...AND MOVING SOUTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MULE CREEK JUNCTION AND REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS UP TO 65
MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4350 10404 4300 10404 4300 10406 4350 10489
4351 10406
TIME...MOT...LOC 0224Z 301DEG 42KT 4359 10472
WIND...HAIL 60MPH 1.00IN
$$
MAZUR2 follow-up statements
153
WWUS55 KCYS 090303
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
903 PM MDT MON AUG 8 2011
WYC027-090330-
/O.CON.KCYS.SV.W.0169.000000T0000Z-110809T0330Z/
NIOBRARA WY-
903 PM MDT MON AUG 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
NIOBRARA COUNTY UNTIL 930 PM MDT...
AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF MULE CREEK
JUNCTION...OR 24 MILES WEST OF EDGEMONT...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4343 10427 4337 10405 4300 10404 4300 10406
4332 10459
TIME...MOT...LOC 0303Z 309DEG 45KT 4330 10425
WIND...HAIL 60MPH <.75IN
$$
MAZUR828
WWUS55 KCYS 090317
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
917 PM MDT MON AUG 8 2011
WYC027-090328-
/O.CAN.KCYS.SV.W.0169.000000T0000Z-110809T0330Z/
NIOBRARA WY-
917 PM MDT MON AUG 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NIOBRARA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS UP TO 40 MPH ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4343 10427 4337 10405 4300 10404 4300 10406
4332 10459
TIME...MOT...LOC 0318Z 309DEG 45KT 4318 10405
$$
MAZURWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 7:47 PM MDT, 37 minutes earlier.
Area forecast discussion, Aug 8, 7:47 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 747 PM MDT MON AUG 8 2011 .AVIATION...00Z TAF ISSUANCE... SHOWERS AND THUNDERSTORMS HAVE BEEN SLOWLY DIMINISHING OVER THE CWA SINCE 01Z. THAT TREND SHOULD CONTINUE THE REST OF TONIGHT. MORE THUNDERSTORMS WILL DEVELOP MAINLY ALONG AND EAST OF THE LARAMIE RANGE AFTER 20Z TUESDAY AND THEN CONTINUE THROUGH 05Z. SOME OF THOSE STORMS WILL BE STRONG AND WILL PRODUCE A PERIOD OF MVFR CEILINGS AND VISIBILITIES IN RAIN. IFR CEILINGS AND VISIBILITIES WILL DEVELOP ALONG AND EAST OF THE LARAMIE RANGE AFTER 10Z WEDNESDAY AND CONTINUE FOR MUCH OF THE MORNING. && .PREVIOUS DISCUSSION.../ISSUED AT 137 PM MDT MON AUG 8 2011/... SHORT TERM...TONIGHT THROUGH WEDNESDAY... 18Z SURFACE ANALYSIS SHOWED WEAK COLD FRONT SLOWLY PUSHING INTO NORTHERN WYOMING. TROUGH HAS PASSED THROUGH SOUTHEAST PORTIONS OF THE STATE AND DEW POINTS HAVE AT CHEYENNE HAVE DROPPED 10 DEGREES THIS MORNING. RADAR IS PPINE AT THE MOMENT. UPPER AIR ANALYSIS SHOWED FAIRLY ZONAL FLOW WITH A SHORT WAVE AT 12Z MOVING ACROSS WY AT BOTH 7/5H. MODELS IN AGREEMENT SHOWING AN UPPER RIDGE BUILDING OVER CWA ON TUESDAY WITH A QUICK WAVE TUESDAY NIGHT AND RIDGE BUILDING AGAIN ON WEDNESDAY. AT THE SURFACE THE AFOREMENTIONED COLD FRONT WILL GRADUALLY MOVE THROUGH OVER THE NEXT DAY OR SO AS A WEAK BACK DOOR TYPE FRONT WITH NO SIGNIFICANT SURGE OF COLD AIR BUT WHAT IT WILL DO IS SET UP A GOOD UPSLOPE PATTERN BY TUESDAY NIGHT WHEN THE SURFACE HIGH SETTLES OVER THE UPPER MISSISSIPPI VALLEY. AT THIS TIME MODELS SHOWING SIGNIFICANT LOW LEVEL MOISTURE AND WOULD EXPECT WIDESPREAD STRATUS AND FOG FROM TUESDAY NIGHT AND MUCH OF THE DAY WEDNESDAY FOR AREAS EAST OF INTERSTATE 25. THIS SHOULD KEEP TEMPERATURES BELOW NORMAL. WITH THE FRONTAL BOUNDARY AND UPPER FEATURES CANNOT RULE OUT STORMS AND IN FACT SPC HAS THE AREA UNDER THE SLIGHT RISK OF SEVERE ON TUESDAY BUT FOR THE MOST PART FEEL THE STORMS WILL BE WIDELY SCATTERED AND HAVE ONLY 20 TO 30 POPS IN THE EASTERN CWA. LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...ZONAL FLOW EXPECTED TO CONTINUE OVER THE REGION THROUGH THE END OF THE WEEK THEN SOME AMPLIFICATION OF THE UPPER RIDGE OVER THE ROCKY MTNS SHOULD TAKE PLACE OVER THE WEEKEND. MAINLY DRY WEATHER EXPECTED THROUGH SATURDAY THEN MODELS HINT AT SOME MONSOONAL FLOW EDGING INTO THE REGION THUS SLIGHTLY BETTER CHANCES FOR ISOLATED MAINLY LATE DAY CONVECTION RETURN SUNDAY AND MONDAY. NO SIGNIFICANT CHANGES IN TEMPERATURES THOUGH A WEAK PACIFIC FRONT SHOULD PASS ACROSS LATE THURSDAY ALLOWING FOR A LITTLE COOLER TEMPERATURES FRIDAY AND SATURDAY. && .AVIATION...VFR CONDITIONS EXPECTED AT ALL LOCAL AERODROMES OUTSIDE OF THE WIDELY SCATTERED THUNDERSTORMS THIS EVENING AND TUESDAY. BY 10/06Z EXPECT TO SEE WIDESPREAD IFR/LIFR CONDITIONS IN UPSLOPE FLOW EAST OF INTERSTATE 25 INTO THE PANHANDLE. && .FIRE WEATHER...WATCHING FIRE WEATHER CLOSELY AS DRY AND BREEZY CONDITIONS WILL EXIST THIS AFTERNOON AND AGAIN ON TUESDAY. NEW FUEL STATUS ISSUED THIS MORNING DID NOT EXPAND AREA SO STILL LOOKING AT ONLY FIRE WEATHER ZONES 301 AND 302 AS WELL AS THE PANHANDLE. RELATIVE HUMIDITY WILL REMAIN ABOVE CRITICAL VALUES IN THE PANHANDLE BUT NEED TO KEEP AN EYE ON 301/302 FOR POSSIBLE HIGHLIGHTS ON TUESDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/AVIATION...GRIFFITH LONG TERM...RE UPDATE...WEILAND
Hazardous weather outlook, Aug 8, 5:13 PM MDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 513 PM MDT MON AUG 8 2011 WYZ116>119-092230- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 513 PM MDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH THE EVENING HOURS. THE STORMS WILL MOVE EAST OR SOUTHEAST AT 30 MPH. SMALL HAIL...BRIEF WIND GUSTS TO 45 MPH...LIGHTNING AND A PERIOD OF MODERATE RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST THUNDERSTORM COVERAGE WILL BE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ020-054-WYZ101>115-092230- BANNER-KIMBALL-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY- 513 PM MDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH THE EVENING HOURS. THE STORMS WILL MOVE EAST OR SOUTHEAST AT 30 MPH. SMALL HAIL...BRIEF WIND GUSTS TO 45 MPH...LIGHTNING AND A PERIOD OF MODERATE RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST THUNDERSTORM COVERAGE WILL BE ON TUESDAY...WHERE A FEW THUNDERSTORMS MAY BECOME SEVERE EAST OF THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019-021-055-095-096-092230- DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-CHEYENNE-NORTH SIOUX- SOUTH SIOUX- 513 PM MDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT A SCATTERED COVERAGE OF THUNDERSTORMS WILL AFFECT THE AREA THROUGH EARLY TONIGHT. SOME OF THE STORMS WILL BE STRONG AND MAY PRODUCE HAIL TO ONE INCH IN DIAMETER...WIND GUSTS TO 60 MPH...DANGEROUS LIGHTNING AND HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE NEBRASKA PANHANDLE THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST THUNDERSTORM COVERAGE WILL BE ON TUESDAY...WHERE A FEW THUNDERSTORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Aug 8, 5:40 PM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST SCOTTSBLUFF AIRPORT 41.87N 103.60W
08/08/2011 M51 MPH SCOTTS BLUFF NE ASOS
&&
HAMMERSpecial weather statement, Aug 8, 5:42 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT MON AUG 8 2011
NEZ002-003-090030-
BOX BUTTE NE-DAWES NE-
542 PM MDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHEASTERN
BOX BUTTE COUNTIES UNTIL 630 PM MDT...
AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF BOX BUTTE DAM...OR 24 MILES
SOUTHWEST OF CHADRON...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BOX BUTTE DAM...
HEMINGFORD...
WILD HORSE BUTTE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4227 10275 4214 10292 4249 10332 4262 10316
4238 10274
TIME...MOT...LOC 2342Z 317DEG 29KT 4250 10318
MAZURLocal storm report, Aug 8, 5:58 PM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST 11 SSE GARRETT 41.97N 105.52W
08/08/2011 M57 MPH ALBANY WY MESONET
&&
HAMMERSpecial weather statement, Aug 8, 6:09 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 609 PM MDT MON AUG 8 2011 NEZ021-055-090100- CHEYENNE NE-MORRILL NE- 609 PM MDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL AND NORTHERN CHEYENNE COUNTIES UNTIL 700 PM MDT... AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REDINGTON...OR 26 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BRIDGEPORT... MUD SPRINGS... DALTON... GURLEY... BROADWATER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4152 10264 4127 10296 4165 10334 4175 10323 TIME...MOT...LOC 0009Z 303DEG 27KT 4164 10324 MSW
Special weather statement, Aug 8, 7:06 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 706 PM MDT MON AUG 8 2011 NEZ003-021-090130- BOX BUTTE NE-MORRILL NE- 706 PM MDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRILL AND SOUTHERN BOX BUTTE COUNTIES UNTIL 730 PM MDT... AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR KILPATRICK LAKE...OR 20 MILES WEST OF ALLIANCE...MOVING SOUTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANGORA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4193 10282 4177 10314 4213 10338 4223 10318 TIME...MOT...LOC 0106Z 324DEG 35KT 4209 10322 MAZUR
Local storm report, Aug 8, 7:51 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
751 PM MDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL BROADWATER 41.60N 102.85W
08/08/2011 M0.50 INCH MORRILL NE TRAINED SPOTTER
HAIL WAS UP TO MARBLE SIZED. ALSO HEAVY RAIN WAS FALING
IN TOWN.
0457 PM HAIL 14 NW CRAWFORD 42.83N 103.61W
08/08/2011 M0.75 INCH SIOUX NE TRAINED SPOTTER
0501 PM TSTM WND GST 1 S I-25 EXIT 100 42.32N 105.05W
08/08/2011 M57.00 MPH PLATTE WY MESONET
SUSTAINED WINDS OF 25 TO 40 MPH WITH A PEAK GUST OF 57
MPH BETWEEN 501 AND 506 PM MDT.
0525 PM HAIL 3 NE SCOTTSBLUFF 41.90N 103.62W
08/08/2011 E0.75 INCH SCOTTS BLUFF NE TRAINED SPOTTER
UP TO DIME SIZED HAIL FROM 525 PM UNTIL 530 PM MDT.
0533 PM TSTM WND GST SCOTTSBLUFF AIRPORT 41.87N 103.60W
08/08/2011 M51.00 MPH SCOTTS BLUFF NE ASOS
0544 PM TSTM WND GST 11 SSE GARRETT 41.97N 105.52W
08/08/2011 M57.00 MPH ALBANY WY MESONET
&&
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:33 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 41 min |
| Aug 9, 4:35 PM MDT | Special Weather Statement | CYS | Platte | 40 min |
| Aug 9, 5:00 PM MDT | Special Weather Statement | CYS | Converse | 60 min |
| Aug 9, 5:06 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Aug 9, 5:15 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 60 min |
| Aug 9, 5:21 PM MDT | Special Weather Statement | CYS | Goshen | 39 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.